# SDR DALA2023041903100

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 76,411 hours, 28,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 L3 DOOR SLIDE SENSOR COVER PREVENTING DOOR FROM ARMING. CORRECTIVE ACTION: RESECURED THE COVER OF L3 DOOR SLIDE COVER. OPS CHECK GOOD. NO DEFECTS NOTED. (4104568)
